Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have an baltod on groin area. Taken phexine 500 mg and applied betadine ointment. Suggest some alternate remedy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
dear sir,
i have an baltod on my groin between two leg near testis and i have taken an antibiotic phexine 500 mgm and betadine ointment on it i really face an big pain between tow leg please suggest me antibiotics
age:23 year
gender : male
body: average
Posted Wed, 1 Aug 2012 in Skin Hair and Nails
Answered by Dr. Rajat Gupta 2 hours later

You probably are suffering from an abscess. Meanwhile take broad spectrum antibiotic like amoxicillin-clavulanate and analgesic for pain relief. You can take Tablet Disprin 1 tablet every 6 hours with food. Antibiotics are prescription drugs and can be given only after an examination. I would advise you to XXXXXXX a surgeon near you for confirmation and drainage of abscess if needed.

I would also like to know:

1. Did you have any trauma?
2. Are you having fever?
3. Since when are you having this problem?

Also, I would like to emphasise that final diagnosis and treatment needs examination by a surgeon.

Hope all this helps. Awaiting your reply.

Dr. Rajat Gupta
Above answer was peer-reviewed by
Follow-up: Have an baltod on groin area. Taken phexine 500 mg and applied betadine ointment. Suggest some alternate remedy? 14 hours later
dear sir,
thanks for reply

analgesic for pain relief but plz tell me that Doses for Day ie 2wis for day or........?
Answered by Dr. Rajat Gupta 9 hours later

I would advise you analgesic with antiinflammatory like voveran thrice daily.
But I also suspect that you may be actually sufferring from abscess, it needs to be drained for complete pain relief, so consult a surgeon as soon as possible. Abscess has no medicines only drainage helps. I hope you understand my guidance.

Hope this helps. Feel free to ask any more questions you have.

Dr. Rajat Gupta

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor